# SDR AALA201712139002

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 50,916 hours, 14,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R HARD TO ARM AND DISARM ACCORDING TO CABIN CREW. DURING INSPECTION, AMM TASK 52-11-20-825-001, FOUND RING TO GIRT OUT OF POSITION CAUSING IMPROPER ARMING. OPERATIONAL CHECKS SMOOTHLY.
